1

Are there any Halachik or Hashkafic issues with using rogaine or some other hair loss prevention medicine?

  • 1
    Please edit something into this question as to what halachic problem(s) there might be? I'm unaware of any halachic problems (other than, perhaps, on Shabbat and Yom Tov) of using any type of topicals for any reason. – DanF Nov 17 '17 at 15:39
3

It is clear from this answer of R. Elchanan Lewis, that there is no problem:

It is a standard treatment for men and is not a problem of Beged Isha.

From what I read on their website I can't see any Halachic problem applying the treatment apart from the issue of pulling out hair, therefore if one can't apply the Rogaine without pulling out hair that may be a reason for refraining from its usage on Shabbat.

If you can avoid the treatment by applying right before and straight after Shabbat, that will be better.

From the discussion it is evident that sans Shabbat issues, there is no problem.

  • What could be begged isha about using Rogaine??? It's a topical medication, not clothing. – DanF Nov 17 '17 at 17:49
  • 1
    @DanF It isnt. That's the point. I am not here to defend every question anyone ever asked. People frequently as ill-informed questions, and questions based on mistaken assumptions. – mevaqesh Nov 17 '17 at 17:51
  • Got it. I will have to access the source from another machine. The assumption of begged isha is so crazy that I think the person who asked about that concern has bigger problems inside his head than outside of it :-) – DanF Nov 17 '17 at 17:55

You must log in to answer this question.

Not the answer you're looking for? Browse other questions tagged .